Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had heart attack, angiography showed heart blockage. Will it clear by medication or surgery?

HELLO, my grandpa (74 years old) had heart attack in last week.....and in an-geography Dr. told that he has 80% of heart blockage. now they are saying according to his age they feel a risk behind the bypass my question is that, will it get clear by medication or surgery is necessary? and what kind of risk behind the surgery? also my grandpa has the Diabetes .
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Thanks for your questions

There is medicine available as yet which can clear the atherosclerotic burden and open the coronaries except in cases where there is superimposed platelet plug (thrombus) which can be lowered in burden by using potent antiplatelets and anithrombotics weighing the risk of bleeding.

CABG poses risk of
Recurrent heart attack
Heart failure

Hope that answers
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor